MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS VENATECH LP; VENA CAVA FILTER

B.BRAUN MEDICAL SAS VENATECH LP; VENA CAVA FILTER
Model Number 5010024
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch history review: a review of the manufacturing records shows the involved batch of filters complied with specifications.No other similar complaints were reported to the manufacturer for this lot of vena cava filters, sold since july 2021.Investigation: neither device nor the x-ray pictures are not available for evaluation.Conclusion: with the elements at our disposal, the exact root cause of what held the filter closed cannot be found.Our records show that the involved batch has been manufactured according to our specifications and requirements.No other similar complaint was reported on this filters batch.The complaint rate for this type of incident with venatech lp vena cava filter is low (0,01%).No corrective action is currently envisaged.
 
Event or Problem Description
Ivc fitter was inserted via rt.Jugular access.Once deploued struts did not open.Had to manipulate wires/ catheters to open fitters struts.
 
Additional Manufacturer Narrative
Correction: initial medwatch :" b.4.Date of this report": 04/14/2024.It was an error.The correct "date of this report" is : 06/17/2024.
 
Event or Problem Description

Brand Name
VENATECH LP
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
B.BRAUN MEDICAL SAS
26 rue armengaud
saint cloud, 92210
FR  92210
Manufacturer (Section G)
B.BRAUN MEDICAL SAS FRANCE
30 avenue des temps modernes
chasseneuil du poitou 86360
FR   86360
Manufacturer Contact
catherine boismenu
30 avenue des temps modernes
chasseneuil du poitou 86360
FR   86360
MDR Report Key19554500
Report Number9612452-2024-00022
Device Sequence Number6711608
Product Code DTK
UDI-Device Identifier04038653918164
UDI-Public(01)04038653918164
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K010485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2026
Device Model Number5010024
Device Lot Number36982159
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown